RCMP warn the public over opioid laced street drugs
(supplied by Alberta RCMP)
The Grande Prairie RCMP GIS Drug Section says the lab results from a number of street drug seizures present an even more chilling look into the world of street drugs, and the dangers faced by users.
Police say substances initially believed to be cocaine and heroin have been shown to be made of a number of different chemical mixes, including carfentanil, fentanyl and Meth.
Authorities say drug misuse can often lead to harmful side effects including overdoses, especially when different drugs are combined with each other, or with alcohol, and when the user is unaware of the content of the drugs they are taking.
Some signs of drug overdoses include difficulty walking, talking, staying awake, Blue lips or nails, and cold or clammy skin.
RCMP are asking any who may witness a drug overdose to call 9-1-1 immediately and provide whatever assistance possible.